# SDR AALA20110327DFW03

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 59,523 hours, 30,577 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: SS093200405
- Condition: Missing
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED NOSE GEAR DOORS WOULD NOT CLOSE UPON RETRACTION.  SECOND ATTEMPT HAD NOSE LANDING GEAR FAILED TO RETRACT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE LANDING GEAR STRUT PISTON THAT WAS MISSING.  SYSTEM GROUND CHECK NORMAL OPERATION.
